# SDR ASOA201702111167

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CC67033001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND TRU FLOOR PAN CRACKED AT RT AFT LATCH. REPAIRED BY C/W EC/TC & REO CC -670-33040 S06.
